| Model Number |
KNOTLESS HIP FIBERTAK |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Review of this complaint confirmed the event summary code selection.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.As no further investigation was able to be performed no change in harm was identified.
Event or Problem Description
It was reported on 08/12/2022 by a sales representative via email that an ar-3638h fibertak bunched up on insertion and shredded the repair stitch.This was discovered during a case with no patient harm.